# SDR FDEA2019041640793

- Difficulty date: April 14, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 59,119 hours, 22,691 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Stuck
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT DURING FLIGHT CONTROL CHECK, LEFT  AILERON INDICATOR STUCK IN FULL UP POSITION.  SEVERAL MORE MOVEMENTS OF THE AILERON AND THE  INDICATOR SHOWS FULL DOWN POSITION WHILE AILERONS  CONTROL ARE IN THE NEUTRAL POSITION.
